# SDR SWAA2024080811652

- Difficulty date: July 12, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 45,605 hours, 24,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CARGO R/H SIDE 'Z' CHANNEL FASTENER HOLE AT STA 727A+6 HAS CORROSION<[01] REMOVED AND REPLACED Z CHANNEL AT AFT CARGO COMPT R/H SIDE FROM STA 727 TO STA 767 PER REF SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 53-00-53-2R-5 AND DWG#146A7502.;[02] VERIFIED STEP 1. AUDIT C/W REF MPM 52.02.02
